# SDR TRAX200800904

- Difficulty date: July 11, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,255 hours, 22,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE.  FLT 4251 DEL 37 MINS  LUBED MAIN CABIN DOOR CAMS IAW AMM 12-20-52 OPS CHECK GOOD. (B)
